MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G158
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient with this cardiac resynchronization therapy defibrillator (crt-d) device was seen that the right ventricular (rv) pace after premature ventricular contraction (pvc) by the health care provider (hcp).Boston scientific technical services reviewed the presenting rhythm and noted that the patient was having pvc's that were falling into cross chamber blanking and sensor was pacing as well and so technical services explained that this was called a functional under sensing.Furthermore, an additional information indicated that this device was explanted.No additional adverse patient effects were reported.The device was returned for analysis.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50190467
Report Number2124215-2026-42575
Device Sequence Number9887560
Product Code NIK
UDI-Device Identifier00802526534904
UDI-Public(01)00802526534904(17)190515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2019
Device Model NumberG158
Device Catalogue NumberG158
Device Lot Number171169
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale